# SDR 9712279884

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  LIGHT WENT OUT WITH POWER REDUCTION.  FLIGHT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  INSPECTED FOR TAIL COMPARTMENT AIR LEAKS AND REPLACED THE LEFT TEMPERATURE SENSOR, OPERATIONAL CHECK OK.
